# SDR AALA20090612TUL09

- Difficulty date: June 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- Aircraft time: 62,044 hours, 32,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP MEMBRANE HAS OLD STYLE REPAIR DOUBLER AND CRACKED 1271 TO 1307.  INSTALLED NEW CUSP FROM 1251 TO 1309 PER SRM 53-05-00 FIG 97 AND AARD 53-20-00-16 FIG 3.
